# SDR CALA2014050990999

- Difficulty date: May 7, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 60,954 hours, 7,181 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK, 9AB CEILING EMER LIGHT INOPERATIVE.  REPLACED BULB & BATTERY CHARGER, NO HELP.  NO LIGHT ASSEMBLY AVAILABLE.
